Blood clot

Well folks after struggling with severe pain in my right leg since last Wednsday I bit the bullet and went to my GP yesterday and I'm so glad I did as he sent me straight to hospital for a scan as he thought I had a blood clot, and he was spot on as I have one in the groin area off my right leg, so I was given 2 injections in my stomach and have to take tablets for the next 6 months, so that's another 2 to add to my list of tablets

14 Replies

oldestnewest
  • Feel for you x

  • The good news is they caught it before it got to your heart. I hope you soon feel brighter.xxxxx

  • It's easy to blame RD for everything, good job you went to your GP and got an appointment too. Another one to add to the list. Hoping all goes well for you. X

  • I can imagine you are so relieved - goid wishes for a speedy recovery.

  • Thank you xxx

  • I know that experience first hand! I had a DVT in my left leg in January 2016! Most horrible pain of my life and I had 3 kids naturally!!!!

    Glad you caught it!! What medicine did they give you? I had Coumadin and injectable Lovenox at hospital! After 2 weeks I was switched to Eliquis 5mg and will be on Eliquis 2.5mg for life! The hematologist found factor V Leiden mutation heterozygous!

    Do what you can but don't overtax yourself!

  • Yes on Eliquis 10mgs for 7 days then 5mgs for 6 months also got 2 jags in stomach at hospital

  • Best be safe than sorry. A small price to pay, don't you think. Considering what the consequences could have been xxxx

  • Heck Pops. Glad you went to the docs, early intervention is key, it could've been a very different story if you'd have blamed it on just another pain from RD as we're prone to do so well done for getting it checked out. Ok you've to take more tablets but better that than the alternative. Keep well hydrated now, it helps. I hope the pain is easing. x

  • I'm so glad your blood clot was discovered. You've had a rough time this year. Next year just has to be better for you.

    Sending you lots of hugs

    Sue

  • I've had DVT and PE's so just think on that the medication every day saves your life. I'm lifelong Rivaroxaban and grateful to take it. So what is the problem really ? RA is a risk factor and this one of the reasons it is imperative that it's treated properly.

  • No problems just happy I went when I did and it's funny since I've had RA you can tell when something's not right with your body and taking 2 tablets extra are a small price to pay than what could've happened

  • That's awful! Thank God you went to the Drs's and they picked it up quickly The other complications dont bear thinking about You're on your way now to recovery that treatment has started Do everything they say and get well soon You've been lucky think of it that way it could have been much worse Sending lots of love xxx

  • Good you got to your gp as swiftly as you did . Another two tablets, maybe but staving off serious health complications, so worth it.

    Genuinely hope you feel better soon.

    Marie

You may also like...